# SDR SWAA2025121532422

- Difficulty date: November 6, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPPORT BTW BS 277 - 294.5, BL 0, IN THE FWD GALLEY & LAV.   REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, AND DWG 141A5400, SHEET 20, REV -.
